World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 945
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 4  |  Issue : 2  |  Page : 269-272

Ciprofloxacin induced bullous fixed drug reaction: three case reports


Department of Dermatology and Venereology, Pramukshwami Medical College, Karamsad, Gujarat, India

Correspondence Address:
Pragya A Nair
Department of Dermatology and Venereology, Pramukshwami Medical College, Karamsad, Gujarat - 388 325
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4863.154673

Rights and Permissions

Cutaneous adverse drug reactions (ADRs) are seen in about 1-2% cases. Fixed drug reaction (FDR) is responsible for about 10% of all ADRs. It is a delayed type of hypersensitivity reaction that occurs as lesions recurs at the same skin site due to repeated intake of an offending drug. The most common drugs causing fixed drug eruption (FDE) are analgesics, antibiotics, muscle relaxants and anticonvulsants. FDE due to ciprofloxacin has been reported earlier also, but bullous variant of FDR is rare. We hereby report three case reports of bullous FDR caused due to ciprofloxacin.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2930    
    Printed23    
    Emailed0    
    PDF Downloaded285    
    Comments [Add]    
    Cited by others 4    

Recommend this journal